No Cover Image

Journal article 491 views

Interval Domains and Computable Sequences: A Case Study of Domain Reductions / J Blanck; Jens Blanck

The Computer Journal, Volume: 56, Issue: 1, Pages: 45 - 52

Swansea University Author: Jens, Blanck

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1093/comjnl/bxs121

Abstract

The paper studies the spectrum of different computability concepts that occur for sequences of real data. In many circumstances, computability is stable with respect to some data, but this is often dependent on the operations considered. In particular, Mostowski showed in an early paper that there a...

Full description

Published in: The Computer Journal
ISSN: 0010-4620 1460-2067
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13741
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: The paper studies the spectrum of different computability concepts that occur for sequences of real data. In many circumstances, computability is stable with respect to some data, but this is often dependent on the operations considered. In particular, Mostowski showed in an early paper that there are many incompatible notions of computability for sequences of data. We use the notions of domain representations and domain representations to clarify the situation.
Keywords: computable sequences, domain representations, domain reductions
College: College of Science
Issue: 1
Start Page: 45
End Page: 52